# SDR SIMA20150201001

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14539293007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP CRACKED .5 INCHES AT FRAME 80 BETWEEN STRINGERS 6L - 7L.  R & R CRACKED FRAME CLIP WITH NEW IAW SRM 51-40-02.
